# SDR SWAA2022053111739

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT RH SIDE AT PASSENGER CABIN (1 EA) 2022-239744 / [01] REPLACED EMERGENCY EXIT LIGHT RH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-801.PERFORMED OPERATIONAL TEST ..TEST IS OK .;[02] REPLACED EMERGENCY EXIT LIGHT RH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-801.PERFORMED OPERATIONAL TEST ..TEST IS OK .
